Top answers from doctors based on your search:
Disclaimer

temazepam overdose death

A 39-year-old member asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
Yes: But i won't disclose how much or what with.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience in Child Psychiatry
Yes: You can definately hurt yourself with temazepam and cause death especially when combined with other medications and especially alcohol. It needs to e ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Temazepam: No specific tests, monitor vital signs & alertness, supportive tx.
A 36-year-old male asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Temazepam OD: Temazepam (Restoril or Normison) is a benzodiazepine medication used to treat insomnia. Symptoms of Temazepam overdose may include: tremor, weakness, ... Read More
A 47-year-old member asked:
Dr. Colin Kerr
43 years experience in Family Medicine
Benadryl (diphenhydramine) overdose: Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the t ... Read More
2
2 thanks
A 37-year-old member asked:
Dr. William Goldie
47 years experience in Pediatric Neurology
Rarely alone: Ativan (lorazepam) by mouth is fairly safe. If given by IV it can stop breathing. However, if Ativan (lorazepam) is added to alcohol, narcotics, or ... Read More
1
1 thank
A 40-year-old member asked:
Dr. Jeffrey Roth
42 years experience in Addiction Medicine
Yes: An overdose of any central nervous system depressant may be lethal.
1
1 thank
A 41-year-old member asked:
Dr. Robert Woods
29 years experience in Psychiatry
911: Although death by Diphenhydramine overdose is uncommon, dangers associated with an overdose include cardiac arrhythmias, delirium, respiratory suppres ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Howard Lelvowitz
26 years experience in Internal Medicine
See below: Depends how many pills go to emerg room.
A 43-year-old member asked:
Dr. Kimberly Erway
19 years experience in Psychiatry
No, it's not: In fact, many amphetamine overdoses are not fatal. At the same time, amphetamines are very dangerous to the heart, and the risk from overdose is an a ... Read More
1
1 comment
3
3 thanks
A 40-year-old male asked:
Dr. Jesse Mills
19 years experience in Urology
Maybe: An overdose of water can be fatal. It would take a lot of sildenafil to be lethal in a healthy adult, enough to make him broke!
7
7 thanks
A 53-year-old member asked:
Dr. Leto Quarles
22 years experience in Family Medicine
Could be: Clonidine lowers blood pressure, slows heart rate, and decreases breathing, so overdose can be potentially fatal. All overdoses of any medications sho ... Read More
A 37-year-old female asked:
Dr. Joan Kinlan
51 years experience in Psychiatry
Yes: For many people it can be addictive. For others it's fine.
1
1 thank
A 40-year-old male asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience in Infectious Disease
Yes: Overdose of anything can be fatal, but yes, overdose (or even normal dose under the right conditions) of sildenafil can cause hypotension and/or exace ... Read More
A 42-year-old member asked:
Dr. Susan Uhrich
35 years experience in Psychiatry
Overdose: Can happen with any drug, so yes, you can od on celexa (citalopram).
A 55-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Ativan (lorazepam): Mainly sedation, depends on dose. Also since it is short-acting, tolerance & abuse can develop with continued use.
A 27-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Like any other drug: Suboxone is a medication used in the treatment of opioid addiction. If you experience serious side effect: allergic reaction with difficulty of brea ... Read More
A 27-year-old female asked:
Dr. Dennis Clifford
42 years experience in Pulmonary Critical Care
No: Dulcolax is generally safe even in fairly high doses, although it can cause diarrhea and electrolyte disturbances from that. I suppose if the diarrhea ... Read More
6
6 thanks
A 55-year-old member asked:
Dr. Alan Wartenberg
48 years experience in Addiction Medicine
GET HELP NOW: No ethical physician is going to give you such advice, since you are clearly depressed and i believe that this question is your cry for help. There a ... Read More
A 38-year-old member asked:
Dr. Ed Friedlander
43 years experience in Pathology
No: If a person suffers sudden cardiac death while taking these, even to a moderate excess, i would look for a different cause. I'm a pathologist and this ... Read More
A 34-year-old male asked:
Dr. Donald Jacobson
39 years experience in Psychiatry
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th ... Read More
A 43-year-old member asked:
Dr. Ed Friedlander
43 years experience in Pathology
Two ways: Suppression of the drive to breathe is the more familiar. For reasons we do not understand, pulmonary edema may come on very rapidly and kill the pers ... Read More
A 44-year-old member asked:
Dr. Mark Hoepfner
38 years experience in General Surgery
Depends: The main risks with fentanyl would be excessive and/or inappropriate over-usage at home. Deaths from narcotic accidental overdoses are increasing acro ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month